# SDR DL757001354

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 48,220 hours, 25,626 cycles
- Engine: Pwa PW2037
- Engine time: 14,219 hours, 22,340 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,219 hours, 22,340 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG LOSS OF THRUST INTO ATL.  NR 2 GEN DROPPED OFF LINE, LOW OIL PRESS INDICATED WINDMILLING N1 AND N2 PARAMETERS.  ELECTED TO SHUT DOWN NR 2 ENG AS PER CK LIST.  REPLACED NR 2 EEC.
